Abstract and Applied Analysis

Periodic Solutions and Asymptotic Analysis of Ordinary Differential Equations

Maoan Han, Pei Yu, Valery G. Romanovski, and Tonghua Zhang

Full-text: Open access

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 291482, 1 page.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412606284

Digital Object Identifier
doi:10.1155/2014/291482

Citation

Han, Maoan; Yu, Pei; Romanovski, Valery G.; Zhang, Tonghua. Periodic Solutions and Asymptotic Analysis of Ordinary Differential Equations. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 291482, 1 page. doi:10.1155/2014/291482. https://projecteuclid.org/euclid.aaa/1412606284


Export citation